Repositorio de producción científica de la Universidad de Sevilla

Normal approximations of regular curves and surfaces

 

Advanced Search
 
Opened Access Normal approximations of regular curves and surfaces
Cites

Show item statistics
Icon
Export to
Author: Carriazo Rubio, Alfonso
Márquez García, María del Carmen
Ugail, Hassan
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2015
Published in: Filomat, 29 (3), 457-464.
Document type: Article
Abstract: Bezier curves and surfaces are two very useful tools in Geometric Modeling, with many applications. In this paper, we will offer a new method to provide approximations of regular curves and surfaces by Bezier ones, with the corresponding examples.
Size: 912.1Kb
Format: PDF

URI: https://hdl.handle.net/11441/74880

DOI: 10.2298/FIL1503457C

See editor´s version

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 3.0 Estados Unidos de América

This item appears in the following Collection(s)